Advertisement -- Learn more about ads on this site.


    WICKEDKISSES   4,845
SparkPoints
4,000-5,499 SparkPoints
 
 
Second Visit

Tuesday, June 25, 2013

Yesterday was the second visit with the new Doctor. Again, blood pressure was very high, so high she suggested hospitalization, but I told her that wouldn't work, so she gave me more meds. I am now taking Hydrochlorothiazide(25mg) twice a day, and Lisinopril(10mg) once a day.
Good news is, it's working. Bad news is, I'm probably gonna end up on my ass at some point in the near future.
I am definitely dizzy, which was one of the warnings on the label, so that's a problem. Frankly, I hate being in a position where I feel unsteady, and unsafe alone. So frustrating. I can only hope I'll get used to the medicine enough so that I can function alone again.
SHARE
  Member Comments About This Blog Post:

NHES220 6/25/2013 9:04PM

    Sorry to hear about your blood pressure. 2 things to consider to help lower your blood pressure, other than the ones you know about such as cutting sodium. 1. increase your potassium in your diet, that will help your blood pressure. 2. Increase your walking. There is definite studies that women (and men too) that walk 10,000 steps a day lower their blood pressure, cholesterol and risk of diabetes. I have just started doing this a couple of weeks ago and have seen my blood pressure start to come down. Between my weight loss and my walking, my goals is to get off of my medications.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by WICKEDKISSES